# SDR FDEA201512164016

- Difficulty date: December 16, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 52,187 hours, 27,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: A25111246001E00
- Condition: Loose
- Location: Escape Rope
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER ESCAPE ROPE COVER KEEPS FALLING DOWN.  THE VELCRO BACKING NEEDS TO BE REPLACED.  R & R VELCRO BACKING FROM FIRST OFFICERS ESCAPE ROPE COVER PANEL IAW SMP, SECURED SAID PANEL.  CONDITION NOW SATISFACTORY.  ACFT OK FOR SERVICE.
